<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 45, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 207—403
Supra fuzzy convergence of fuzzy filters
A. A. Ramadan and A. A. Abd El-latif
MSC numbers : 54A40
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 207—220
A characterization of the vanishing of the second plurigenus for normal surface singularities
Koukichi Wada
MSC numbers : Primary 14J17; Secondary 32S12
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 221—230
Mendelsohn triple systems excluding contiguous units with $\lambda=1$
Chung Je Cho
MSC numbers : 05B05, 05B07, 05B10
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 231—239
Oscillation theorems for perturbed differential equations of second order
RakJoong Kim
MSC numbers : 34C10, 34C15
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 241—252
On generalized Jordan left derivations in rings
Mohammad Ashraf and Shakir Ali
MSC numbers : 16W25, 16N60, 16U80
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 253—261
Near-rings with left Baer like conditions
Yong Uk Cho
MSC numbers : Primary 16Y30
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 263—267
On a conjecture of S. Ellis concerning the non-existence of jack fields
Vidhy{\=a}n{\=a}th K. Rao
MSC numbers : Primary 57R25; Secondary 55R22, 62H25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 269—271
An elementary proof in the theory of quadratic residues
Winfried Kohnen
MSC numbers : 11A07, 11A041
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 273—275
The values of an Euler sum at the negative integers and a relation to a certain convolution of Bernoulli numbers
Khristo N. Boyadzhiev, H. Gopalkrishna Gadiyar, and R. Padma
MSC numbers : Primary 11M41, Secondary 11B68
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 277—283
Generalized semicommutative rings and their extensions
Muhittin Ba\c{s}er, Abdullah Harmanci, and Tai Keun Kwak
MSC numbers : 16U80, 16W20, 16W60
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 285—297
Oscillation of nonlinear second order neutral delay dynamic equations on time scales
Hassan A. Agwo
MSC numbers : 34K11, 39A10, 39A99
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 299—312
Sasakian manifolds with quasi-conformal curvature tensor
Uday Chand De, Jae Bok Jun, and Abul Kalam Gazi
MSC numbers : 53C15, 53C25
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 313—319
Explicit Sobolev estimates for the Cauchy-Riemann equation on parameters
Sanghyun Cho and Jaeseo Choi
MSC numbers : 32W05, 32W10
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 321—338
Some algebra for Pearson type VII random variables
Saralees Nadarajah
MSC numbers : 33C90, 62E99
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 339—353
Linear operators that preserve perimeters of Boolean matrices
Seok-Zun Song, Kyung-Tae Kang, and Hang Kyun Shin
MSC numbers : 15A03, 15A04
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 355—363
Eigenvalues estimates for the Dirac operator in terms of Codazzi tensors
Thomas Friedrich and Eui Chul Kim
MSC numbers : Primary 53C25; Secondary 53C27
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 365—373
Imaginary bicyclic function fields with the real cyclic subfield of class number one
Hwanyup Jung
MSC numbers : 11R29, 11R58
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 375—384
Competition indices of tournaments
Hwa Kyung Kim
MSC numbers : 05C20, 05C50
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 385—396
On the stability of the monomial functional equation
Yang-Hi Lee
MSC numbers : Primary 39B52
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 397—403

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd